Alert archive / Missouri / Flash Flood Warnings in 2026
Flash Flood Warning 1, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Mar 6, 2026, 9:50 PM CST for Cherokee County, Kansas; Jasper County, Newton County, Missouri. It was in force for 6 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 6, 2026, 9:50 PM CST (03:50 UTC)
- Expired
- Mar 7, 2026, 3:45 AM CST
- In force
- 6 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cherokee County, KS, Jasper County, MO, Newton County, MO
The radar
The Springfield radar (KSGF), 102 km from the middle of the area, began a volume at 03:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 6, 9:57 PM CST | FLASH FLOOD | Webb City, MO | Low water crossings covered. |
| Mar 6, 9:58 PM CST | FLASH FLOOD | Carl Junction, MO | Low water crossings covered. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 3.8 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 469 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 1415 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 129 m²/s²
- 0-3 km storm-relative helicity
- 245 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 5.8
The text
As transmitted.
372
WGUS53 KSGF 070350
FFWSGF
KSC021-MOC097-145-070945-
/O.NEW.KSGF.FF.W.0001.260307T0350Z-260307T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Springfield MO
950 PM CST Fri Mar 6 2026
The National Weather Service in Springfield has issued a
* Flash Flood Warning for...
Southeastern Cherokee County in southeastern Kansas...
Central Jasper County in southwestern Missouri...
Northwestern Newton County in southwestern Missouri...
* Until 345 AM CST.
* At 950 PM CST, Emergency management reported thunderstorms
producing heavy rain across the warned area. Between 1 and 2
inches of rain have fallen. Additional rainfall amounts up to 1
inch are possible in the warned area. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Emergency management reported.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Joplin, Carthage, Baxter Springs, Webb City, Carl Junction,
Galena, Oronogo, Carterville, Duquesne, Duenweg, Jasper, Leawood,
Silver Creek, Alba, Purcell, Shoal Creek Drive, Saginaw, Treece,
Loma Linda, Airport Drive, Lowell, Carytown, Neck City, Redings
Mill, Grand Falls Plaza, Brooklyn Heights, Shoal Creek Estates,
Dennis Acres, Cliff Village, Oakland Park, Atlas, Iron Gates and
Riverton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Many flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3718 9462 3736 9440 3735 9408 3695 9449
3696 9462 3700 9463 3700 9487
FLASH FLOOD...OBSERVED
$$
MB1 follow-up statement
624
WGUS73 KSGF 070940
FFSSGF
Flash Flood Statement
National Weather Service Springfield MO
340 AM CST Sat Mar 7 2026
KSC021-MOC097-145-070950-
/O.EXP.KSGF.FF.W.0001.000000T0000Z-260307T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cherokee KS-Jasper MO-Newton MO-
340 AM CST Sat Mar 7 2026
...FLASH FLOOD WARNING WILL EXPIRE AT 345 AM CST EARLY THIS MORNING
FOR SOUTHEASTERN CHEROKEE AND NORTHWESTERN NEWTON COUNTIES...
Flooding is no longer expected to pose a threat. Please continue to
heed remaining road closures.
&&
LAT...LON 3718 9462 3736 9440 3735 9408 3695 9449
3696 9462 3700 9463 3700 9487
$$
KPWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Mar 6, 6:57 PM CST, 2 hours 53 minutes earlier. Its key messages:
- Isolated to scattered severe storms possible late this afternoon and evening. Peak hazards are hail up to two inches, wind gusts up to 60 to 70 mph, and supercell tornadoes.
- More widespread strong to severe storms likely overnight tonight. Peak hazards are hail up to one inch, wind gusts up to 60 to 70 mph, and brief spin-up tornadoes.
- Localized flash flooding will occur tonight if storms repeatedly move over the same area. Locations that have already received significant rainfall the past several days will be at the highest risk.
- Another system will bring a chance of strong to severe storms the middle of next week with Tuesday outlooked by SPC.
Area forecast discussion, Mar 6, 6:57 PM CST, 2 hours 53 minutes before
Area Forecast Discussion National Weather Service Springfield MO 657 PM CST Fri Mar 6 2026 .KEY MESSAGES... - Isolated to scattered severe storms possible late this afternoon and evening. Peak hazards are hail up to two inches, wind gusts up to 60 to 70 mph, and supercell tornadoes. - More widespread strong to severe storms likely overnight tonight. Peak hazards are hail up to one inch, wind gusts up to 60 to 70 mph, and brief spin-up tornadoes. - Localized flash flooding will occur tonight if storms repeatedly move over the same area. Locations that have already received significant rainfall the past several days will be at the highest risk. - Another system will bring a chance of strong to severe storms the middle of next week with Tuesday outlooked by SPC. && .MESOSCALE... Issued at 655 PM CST Fri Mar 6 2026 Scattered supercells have initiated across portions of Oklahoma, southeast Kansas, and far southwest Missouri as of 630 PM local time, with one producing a confirmed tornado in northeast Oklahoma. RAP mesoanalysis suggests increasing 0-3 km MLCAPE across far southwest Missouri and southeast Kansas coincident with an increasing low-level jet through 9 PM. Likewise, observations showing locally backed winds are aiding in increasing 0-1 km storm relative helicity between 250-350 m2/s2. All of these factors would suggest an increasing tornado threat over the next 1 to 2 hours across far southwest Missouri and southeast Kansas. CAMs continue to show a messy storm mode, with a mix of supercells and storm clusters perhaps growing into a more linear segment after 9 PM. Should this occur, the risk of training storms will increase the chance of flash flooding along a localized axis, as high rainfall rates (upwards of 2 inches/hr) dump heavy rain over the same locations. Latest HRRR guidance suggests a band of 4 inches of rain will be possible in the vicinity of the I-44 corridor in southwest Missouri. The timing and expected hazards of the well advertised "second round" of convection associated with the strong cold front overnight remain on track. && .SHORT TERM /THROUGH SUNDAY/... Issued at 317 PM CST Fri Mar 6 2026 Synoptic Overview: Water vapor imagery shows an upper-level trough axis currently over the High Plains early this afternoon. At the surface, a low pressure system was sitting over southeast Nebraska. A warm front was extending to the east through Iowa into the Ohio Valley while a potent cold front was draped to the south into the southern Plains. Showers and thunderstorms developed across north-central Oklahoma into southeast Kansas this morning but have diminished in intensity as they've slowly shifted east into a less unstable airmass along with a decreasing low-level jet. Nevertheless, strong southerly winds have developed across eastern Kansas and extreme southwest Missouri as this higher momentum flow mixed down to the surface. Round 1: Isolated to Scattered Supercells Late Afternoon and Evening: Models depict a compact shortwave lifting northeast through Oklahoma and Missouri this afternoon. As it does so, moisture advection will increase across the forecast area. This moisture flux along with differential heating and strong mid-level lapse rates will result in increasing destabilization. Some CAMs are starting to (we think) better show the development of isolated to scattered convection across extreme southwest Missouri and southeast Kansas as this aforementioned shortwave approaches the area and provides lift for convective initiation. With 0-6 km bulk shear values of 35-40 kt, supercells will be possible. There are several confounding variables that still limit our overall confidence in the evolution of this round of severe thunderstorm potential. A look at the 12Z HREF reveals two distinct areas of updraft helicity tracks at 00Z: One across northern KS, eastern NE, and western IA closer to the surface low, and another across OK and extreme southwest MO. Notably, these tracks are specifically NOT where the current convection is ongoing, suggesting it may prevent sufficient destabilization for supercell development across those areas. Furthermore, hi- res guidance shows increasing convective inhibition after dark. However, this increase in inhibition will be coincident with the re- strengthening of the low-level jet (along with potentially backed surface winds as the shortwave passes) which will curve and elongate hodographs and act to increase tornado potential. As these storms evolve, some CAMs tend to show these storms developing into clusters with bowing segments through the evening, with wind becoming an increasing risk. All of this to say that these competing effects result in a rather complicated forecast scenario that limits our confidence. Round 2: Line of Strong to Severe Storms Tonight: Strong convergence along the aforementioned cold front will result in thunderstorm development along and ahead of the boundary across the central Plains this evening. Shear vectors will be oriented to the northeast (nearly parallel to the front), which will support a linear storm mode or storm clusters with bowing segments. As the line accelerates, damaging straight line winds will be the primary hazard, but with MUCAPE values near 1500 J/kg, hail will also be possible. Furthermore, CAMs suggest limited low-level inhibition will be present ahead of the front, which will would leave the door open to spin-up squall line tornadoes. Confidence in this hazard would increase if coverage of the evening convection is more limited. With the progressive nature of this system, the flash flood threat will be limited. However, given the recent rains, soils have become saturated, and streamflows have responded to this precipitation. The 3-hr flash flood guidance is around 2 inches for much of the area. The localized probability matched mean from both REFS and HREF suggest pockets of 1.5 to 2.5 inches of rain will be possible through the overnight hours, particularly if storms train over the same area. Otherwise, widespread amounts between a quarter and three quarters of an inch are expected. Timing and Possible Hazards: Round 1: 5pm to 12am. Hail up to 2 inch diameter. Wind gusts up to 60 to 70 mph. Supercell tornadoes. Low to moderate flash flood risk. Round 2: 11pm to 6am. Hail up to quarters. Wind gusts up to 60 to 70 mph. Brief spin-up squall line tornadoes. Low to moderate flash flood risk. The Storm Prediction Center has outlined western Missouri in an Enhanced risk (level 3 of 5) for severe thunderstorms, with a Slight risk (level 2 of 5) elsewhere in the forecast area. && .LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/... Issued at 317 PM CST Fri Mar 6 2026 Warm Temperatures through Tuesday: A rather large temperature gradient looks to set up across the forecast area on Saturday as the strong cold front moves through Missouri. Locations north of Interstate 44 will see highs in the 50s to near 60 degrees, while locations across south-central and southeast Missouri will see highs once again in the 70s. After slightly cooler (but still above average) temperatures on Sunday, a zonal pattern aloft with southerly low-level winds will produce strong warm air advection and push temperatures into the upper 70s to near 80 degrees on Monday and Tuesday. In fact, overnight lows Monday into Tuesday will only drop to near 60 degrees, which would challenge record warm minimum temperatures. The ECMWF Extreme Forecast Index captures this potential well. Severe Thunderstorm Potential on Tuesday: Global ensemble guidance depicts a closed low setting up over the Pacific southwest early next week. While differences persist in the models on exactly how quickly they shift it to the east, there is general consensus in moving it Tuesday into Wednesday. This broad southerly flow will open up the Gulf and increase moisture across the Ozarks once again. Likewise, enhanced upper-level flow and jet dynamics may be supportive of thunderstorm development on Tuesday. The Storm Prediction Center currently has the entire forecast area outlined in a 15% risk for severe weather on Tuesday. This potential will be better assessed in future forecast packages. At the very least, rain chances increase above 50% Tuesday morning and persist into Wednesday before a drier airmass settles into the region by Thursday. && .AVIATION /00Z TAFS THROUGH 00Z SATURDAY/... Issued at 515 PM CST Fri Mar 6 2026 Scattered thunderstorms have developed across Oklahoma and southwest Missouri this afternoon. These storms will move northeast out of Oklahoma through the evening, possibly growing upscale into clusters or a line segment. The strongest storms will be capable of producing large hail, wind gusts near 50 kt, and tornadoes. Visibilities will temporarily drop to 1SM or less under any thunderstorms due to the heavy rain. Additional widespread thunderstorms will then sweep through Missouri overnight, once again providing a risk of widespread damaging winds. These storms look to clear the terminals around or shortly after 12Z. With the frontal passage, a period of IFR ceilings are likely to develop in the morning. Southerly winds will shift to the northwest behind the front. && .SGF WATCHES/WARNINGS/ADVISORIES... KS...None. MO...None. && MESOSCALE...Didio SHORT TERM...Didio LONG TERM...Didio AVIATION...Didio
Hazardous weather outlook, Mar 6, 3:36 PM CST, 6 hours 14 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 336 PM CST Fri Mar 6 2026 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-072145- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 336 PM CST Fri Mar 6 2026 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Today and Tonight. Weather hazards expected... Enhanced tornado risk. Enhanced hail risk. Slight thunderstorm wind damage risk. Elevated lightning risk. Elevated excessive rainfall risk Limited non thunderstorm wind risk. DISCUSSION... Isolated to scattered thunderstorms look to develop late this afternoon across far southwest Missouri and southeast Kansas. The strongest storms will be capable of producing hail up to 2 inches, wind gusts up to 60 to 70 mph, and tornadoes. More widespread storms will move through southeast Kansas and southwest Missouri overnight tonight. This round is expected to be a quick line of storms bringing lightning, wind gusts up to 70 mph, quarter- sized hail, and spin- up tornadoes as the main hazards. Localized heavy rainfall may also result in flash flooding where storms repeatedly move over the same area. Locations that have previously received heavy rainfall from recent rains will be the most susceptible to flash flooding tonight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The Storm Prediction Center has outlined southwest Missouri and southeast Kansas for severe thunderstorm potential on Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this evening and tonight, particularly across far southwest Missouri and southeast Kansas. && More detailed information can be accessed at: http://www.weather.gov/sgf/dsspacket This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Didio
In the hours before
Local storm report, Mar 6, 8:43 PM CST, 1 hour 7 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
843 PM CST Fri Mar 6 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0818 PM Tstm Wnd Gst 1 W Lamar Heights 37.49N 94.31W
03/06/2026 M63 MPH Barton MO Mesonet
Mesonet station MOA06 Lamar.
&&
TGLocal storm report, Mar 6, 9:02 PM CST, 48 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
902 PM CST Fri Mar 6 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM Tstm Wnd Dmg Lamar 37.50N 94.28W
03/06/2026 Barton MO Utility Company
Tree down and power pole down 300 out of
power.
&&
TGLocal storm report, Mar 6, 9:04 PM CST, 46 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
904 PM CST Fri Mar 6 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM Tstm Wnd Dmg Columbus 37.17N 94.84W
03/06/2026 Cherokee KS Fire Dept/Rescue
*** 1 INJ ***
Side of house blown in...1 injury.
&&
TGLocal storm report, Mar 6, 9:07 PM CST, 43 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
907 PM CST Fri Mar 6 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0818 PM Tstm Wnd Dmg 3 N Lamar Heights 37.54N 94.30W
03/06/2026 Barton MO Emergency Mngr
*** 1 INJ ***
Semi turned over, injury accident.
&&
TGLocal storm report, Mar 6, 9:10 PM CST, 40 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
910 PM CST Fri Mar 6 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0859 PM Rain 1 NE Riverton 37.08N 94.69W
03/06/2026 M1.32 Inch Cherokee KS Mesonet
Mesonet station FW8200 Riverton.
&&
TGSpecial weather statement, Mar 6, 9:50 PM CST, 0 minutes before
Special Weather Statement
National Weather Service Springfield MO
950 PM CST Fri Mar 6 2026
MOZ055>057-069-070415-
Camden MO-Benton MO-Miller MO-Morgan MO-
950 PM CST Fri Mar 6 2026
...STRONG THUNDERSTORMS WILL IMPACT EASTERN BENTON...NORTHERN
MILLER...NORTHWESTERN CAMDEN AND MORGAN COUNTIES THROUGH 1015 PM
CST...
At 950 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles northwest of Stover to 6 miles
southeast of Cole Camp to 8 miles east of Warsaw. Movement was
northeast at 65 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Lake of The Ozarks, Eldon, Versailles, Village of Four Seasons,
Stover, Laurie, Sunrise Beach, Barnett, Syracuse, Eugene, Gravois
Mills, Olean, Climax Springs, Rocky Mount, Etterville, Lakeview
Heights, Florence, Crockerville, Zora, and Knobby.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 100 AM CST for central
Missouri.
&&
LAT...LON 3868 9284 3860 9284 3844 9264 3843 9241
3834 9240 3833 9227 3831 9261 3819 9274
3806 9313 3807 9327 3853 9316 3853 9307
3855 9306 3869 9306
TIME...MOT...LOC 0350Z 238DEG 55KT 3853 9312 3838 9315 3823 9321
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
CamdenThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 6, 7:10 PM CST | Severe Thunderstorm Warning | SGF | Bourbon | 20 min |
| Mar 6, 8:03 PM CST | Severe Thunderstorm Warning | SGF | Cherokee, Crawford | 42 min |
| Mar 6, 9:25 PM CST | Areal Flood Advisory | SGF | Cherokee | 6 hr |
| Mar 6, 6:26 PM CST | Severe Thunderstorm Warning | SGF | Jasper, Lawrence, Newton | 49 min |
| Mar 6, 7:06 PM CST | Severe Thunderstorm Warning | SGF | Barton, Dade, Jasper | 39 min |
| Mar 6, 8:31 PM CST | Severe Thunderstorm Warning | SGF | Cedar, Dade, Polk, St. Clair, Vernon | 44 min |
| Mar 6, 8:41 PM CST | Severe Thunderstorm Warning | SGF | Dade, Lawrence, Polk | 34 min |
| Mar 6, 9:09 PM CST | Severe Thunderstorm Warning | SGF | Benton, Cedar, Dade, Dallas, Greene, Hickory and 2 more | 51 min |
| Mar 6, 9:36 PM CST | Severe Thunderstorm Warning | SGF | Barton, Dade, Jasper | 39 min |
| Mar 6, 9:42 PM CST | Severe Thunderstorm Warning | SGF | Camden, Dallas, Hickory, Laclede, Maries, Miller and 1 more | 48 min |
| Mar 6, 9:50 PM CST | Special Weather Statement | SGF | Morgan | 25 min |
| Mar 6, 9:57 PM CST | Tornado Warning | SGF | McDonald | 33 min |
| Mar 6, 10:14 PM CST | Severe Thunderstorm Warning | SGF | Cedar, Dade, Greene, Lawrence, Polk | 46 min |
| Mar 6, 10:20 PM CST | Tornado Warning | SGF | McDonald, Newton | 40 min |
| Mar 6, 10:21 PM CST | Special Weather Statement | SGF | Lawrence | 24 min |
| Mar 6, 10:41 PM CST | Flash Flood Warning | SGF | Barton, Dade | 6 hr |
| Mar 6, 10:44 PM CST | Severe Thunderstorm Warning | SGF | Cedar, Dade, Greene, Lawrence, Polk | 46 min |
| Mar 6, 10:49 PM CST | Severe Thunderstorm Warning | SGF | Barry, Christian, Greene, Lawrence, McDonald, Newton and 1 more | 41 min |
| Mar 6, 11:24 PM CST | Tornado Warning | SGF | Greene, Lawrence | 8 min |
| Mar 6, 11:25 PM CST | Flash Flood Warning | SGF | McDonald, Newton | 6 hr |
| Mar 6, 11:25 PM CST | Severe Thunderstorm Warning | SGF | Barry, Christian, Dade, Dallas, Douglas, Greene and 6 more | 65 min |
| Mar 6, 11:36 PM CST | Tornado Warning | SGF | Christian, Greene, Stone | 24 min |
| Mar 6, 11:55 PM CST | Flash Flood Warning | SGF | Camden, Cedar, Dade, Dallas, Greene, Jasper and 3 more | 6 hr |
| Mar 7, 12:29 AM CST | Severe Thunderstorm Warning | SGF | Barry, Stone | 34 min |
| Mar 7, 12:38 AM CST | Severe Thunderstorm Warning | SGF | Barry, McDonald | 21 min |
| Mar 7, 12:47 AM CST | Special Weather Statement | SGF | Vernon | 28 min |
| Mar 7, 1:00 AM CST | Flash Flood Warning | SGF | Barry, Christian, Lawrence, McDonald, Newton, Stone | 6 hr |
| Mar 7, 2:02 AM CST | Special Weather Statement | SGF | Wright | 28 min |
| Mar 7, 2:07 AM CST | Special Weather Statement | SGF | Taney | 23 min |
| Mar 7, 3:02 AM CST | Special Weather Statement | SGF | Ozark | 28 min |
| Mar 7, 3:17 AM CST | Severe Thunderstorm Warning | SGF | Douglas, Howell, Ozark | 43 min |
| Mar 7, 3:45 AM CST | Special Weather Statement | SGF | Shannon | 45 min |
| Mar 7, 4:17 AM CST | Areal Flood Advisory | SGF | Dent, Phelps, Texas | 3 hr |
| Mar 7, 4:56 AM CST | Areal Flood Warning | SGF | Barton, Dade, Jasper | 7 hr |
| Mar 7, 6:07 AM CST | River Flood Warning | SGF | Pulaski | 36 hr |
| Mar 7, 6:56 AM CST | Areal Flood Warning | SGF | Barry, Christian, Lawrence, McDonald, Newton, Stone | 11 hr |
| Mar 7, 7:28 AM CST | Areal Flood Warning | SGF | Dent, Texas | 22 hr |
| Mar 7, 7:32 AM CST | Areal Flood Warning | SGF | Barry, Stone | 23 hr |
| Mar 7, 8:15 AM CST | River Flood Warning | SGF | Pulaski | 20 hr |
| Mar 7, 12:13 PM CST | Areal Flood Warning | SGF | Jasper | 6 hr |
| Mar 7, 1:51 PM CST | River Flood Warning | SGF | Shannon | 19 hr |
| Mar 7, 4:48 PM CST | Areal Flood Warning | SGF | Phelps, Pulaski, Texas | 14 hr |
Nearby
Flash Flood Warnings in Missouri, 2026Flash Flood Warnings in Kansas, 2026Every flash flood warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.